I have had some meds that have not felt so good on, and maybe with changing to the new brand, it could be coincidence, subconscious or the fact that you're actually sensitive to gelatin or another filler in the med..What else is in the one you have? do you have a list of ingredients?
It's either you're allergic or you're not....that's a test you can easily find out I would think.
Is it a generic brand you've just been given? Can ask your pharmacy to give you the brand you used before...or ask the doctor to put EDS or exceptional Drug Status for the original med in your new prescript
In what way are you not feeling yourself....are you flaring?
Have you made any other changes in foods, products, vitamins..etc?
Just a few more questions....not to say it isn't the new brand....there might be another thing going on.
*Heather* Status: maintenance Asacol 6 daily + Salofalk enemas every 3rd night
~diagnosed January 1989 UC (proctosigmoiditis)
~UC meds: Asacol (3 x2 daily); Salofalk enemas nightly for flares & taper to maintenance
~Bentylol (dicyclomine) 20mg as needed; Ranitidine (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~vitamins/minerals/supplements; Probiotics....(Natural Factors Protec, Primadophilus Reuteri Pearls). @ bedtime
~various digestive enzymes as needed
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!